On the linearization of some singular, nonlinear elliptic problems and applications

Hernández, Jesús and Mancebo, Francisco J. and Vega de Prada, José Manuel (2002). On the linearization of some singular, nonlinear elliptic problems and applications. "Annales de l’Institut Henri Poincare (C) Non Linear Analysis", v. 19 (n. 6); pp. 777-813. ISSN 1468-1218. https://doi.org/10.1016/S0294-1449(02)00102-6.

Description

Title: On the linearization of some singular, nonlinear elliptic problems and applications
Author/s:
  • Hernández, Jesús
  • Mancebo, Francisco J.
  • Vega de Prada, José Manuel
Item Type: Article
Título de Revista/Publicación: Annales de l’Institut Henri Poincare (C) Non Linear Analysis
Date: December 2002
ISSN: 1468-1218
Volume: 19
Subjects:
Faculty: E.T.S.I. Aeronáuticos (UPM)
Department: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB) | Preview

Abstract

This paper deals with the spectrum of a linear, weighted eigenvalue problem associated with a singular, second order, elliptic operator in a bounded domain, with Dirichlet boundary data. In particular, we analyze the existence and uniqueness of principal eigenvalues. As an application, we extend the usual concepts of linearization and Frechet derivability, and the method of sub and supersolutions to some semilinear, singular elliptic problems.

More information

Item ID: 6034
DC Identifier: http://oa.upm.es/6034/
OAI Identifier: oai:oa.upm.es:6034
DOI: 10.1016/S0294-1449(02)00102-6
Official URL: http://www.sciencedirect.com
Deposited by: Memoria de Investigacion 2
Deposited on: 16 Feb 2011 12:30
Last Modified: 20 Apr 2016 14:41
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM